Electron. J. Differential Equations, Vol. 2020 (2020), No. 43, pp. 1-11.

$\mu$ pseudo rotating-periodic solutions for differential equations

Dandan Li, Jiayin Du

In this article, we combine rotating periodic functions with $\mu$ ergodic functions to obtain a new class of functions called $\mu$ pseudo rotating periodic functions. Then we study the existence and uniqueness of $\mu$ pseudo rotating periodic solutions for linear systems, semi-linear systems, and non-linear systems by exponential dichotomy.

Submitted November 24, 2019. Published May 16, 2020.
Math Subject Classifications: 34D09, 34K14.
Key Words: Mu pseudo rotating periodic functions; exponential dichotomy.
DOI: 10.58997/ejde.2020.43

Show me the PDF file (288 KB), TEX file for this article.

Dandan Li
Department of Mathematics
Northeast Normal University
Changchun 130024, China
email: lidandan0104@163.com
Jiayin Du
Department of Mathematics
Jilin University
Changchun, 130012, China
email: dujiayinmath@163.com

Return to the EJDE web page